# SDR C1HA200294008

- Difficulty date: April 19, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 54,742 hours, 33,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 10760
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Left side upper over wing emergency lights don't illuminate. Removed and replaced battery pack charger and battery pack IAW MM. Ops checks good.
